# SDR IO5R081649

- Difficulty date: December 12, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N551BA
- Make and model: Urocop EC135P1
- Aircraft serial: 188
- Aircraft time: 559 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: SVEURO4
- Part serial: 0266
- Condition: Failed
- Location: Mast Moment
- Part time: 560 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO MAST MOMENT INDICATION REMOVED AND REPLACED
